# SDR 2003FA0000868

- Difficulty date: July 30, 2003
- Submitted: August 27, 2003
- Operation: General aviation
- Aircraft: N1430
- Make and model: Snias AS350BA
- System (JASC): 6720 · Tail Rotor Control System
- Part: Housing
- Part number: AC66375
- Part serial: 514
- Condition: Cracked
- Location: Tail Rotor Servo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR SERVO BODY, CRACKED IN LOWER FLANGE AREA.
